# SDR QXEA200602086

- Difficulty date: August 20, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,692 hours, 28,440 cycles
- Engine: Pwa PW123D
- Engine time: 19,885 hours, 28,852 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2260, NR 1 ENGINE MANUAL CAUTION LIGHT.  MAINTENANCE RESET CIRCUIT BREAKER.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
